×

zbMATH — the first resource for mathematics

Random linear functionals. (English) Zbl 0186.21301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Salah Ahmad, Éléments aléatoires dans les espaces vectoriels topologiques, Ann. Inst. H. Poincaré Sect. B (N.S.) 2 (1965/1966), 95 – 135 (French). · Zbl 0137.11403
[2] S. Banach, Théorie des opérations linéaires, PWN, Warsaw, 1932; reprint, Chelsea, New York, 1955. · Zbl 0067.08902
[3] N. Bourbaki, Espaces vectoriels topologiques, Hermann, Paris, 1955, Chapters III-V. · Zbl 0042.35302
[4] Pierre Cartier, Processus aléatoires généralisés, Séminaire Bourbaki, 16e année: 1963/64, Fasc. 3, Exposé 272, Secrétariat mathématique, Paris, 1964, pp. 10 (French).
[5] R. M. Dudley, On sequential convergence, Trans. Amer. Math. Soc. 112 (1964), 483 – 507. · Zbl 0138.17401
[6] R. M. Dudley, Singular translates of measures on linear spaces, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 (1964), 128 – 137 (1964). · Zbl 0126.33301 · doi:10.1007/BF00535972 · doi.org
[7] R. M. Dudley, Singularity of measures on linear spaces, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 6 (1966), 129 – 132. · Zbl 0303.28012 · doi:10.1007/BF00537135 · doi.org
[8] R. M. Dudley, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes, J. Functional Analysis 1 (1967), 290 – 330. · Zbl 0188.20502
[9] James Dugundji, Topology, Allyn and Bacon, Inc., Boston, Mass., 1966. · Zbl 0144.21501
[10] N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958. · Zbl 0084.10402
[11] J. Feldman, Extending complex quasi-measures, Teor. Verojatnost. i Primenen 10 (1965), 375 – 379 (English, with Russian summary). · Zbl 0141.14901
[12] I. M. Gel\(^{\prime}\)fand and G. E. Shilov, Generalized functions. Vol. 1, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1964 [1977]. Properties and operations; Translated from the Russian by Eugene Saletan. I. M. Gel\(^{\prime}\)fand and G. E. Shilov, Generalized functions. Vol. 2, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1968 [1977]. Spaces of fundamental and generalized functions; Translated from the Russian by Morris D. Friedman, Amiel Feinstein and Christian P. Peltzer. I. M. Gel\(^{\prime}\)fand and G. E. Shilov, Generalized functions. Vol. 3, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1967 [1977]. Theory of differential equations; Translated from the Russian by Meinhard E. Mayer. I. M. Gel\(^{\prime}\)fand and N. Ya. Vilenkin, Generalized functions. Vol. 4, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1964 [1977]. Applications of harmonic analysis; Translated from the Russian by Amiel Feinstein. I. M. Gel\(^{\prime}\)fand, M. I. Graev, and N. Ya. Vilenkin, Generalized functions. Vol. 5, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1966 [1977]. Integral geometry and representation theory; Translated from the Russian by Eugene Saletan.
[13] R. K. Getoor, On characteristic functions of Banach space valued random variables, Pacific J. Math. 7 (1957), 885 – 896. · Zbl 0078.31005
[14] Leonard Gross, Harmonic analysis on Hilbert space, Mem. Amer. Math. Soc. No. 46 (1963), ii+62. · Zbl 0118.32201
[15] Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). · Zbl 0064.35501
[16] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[17] Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I: Structure of topological groups. Integration theory, group representations, Die Grundlehren der mathematischen Wissenschaften, Bd. 115, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. · Zbl 0416.43001
[18] A. N. Kolmogorov, A note to the papers of R. A. Minlos and V. Sazonov, Teor. Verojatnost. i Primenen. 4 (1959), 237-239 = Theor. Probability Appl. 4 (1959), 221-223.
[19] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. · Zbl 0095.12201
[20] R. A. Minlos, Generalized random processes and their extension in measure, Trudy Moskov. Mat. Obšč. 8 (1959), 497 – 518 (Russian).
[21] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. · Zbl 0070.10902
[22] V. Sazonov, On characteristic functionals, Teor. Veroyatnost. i Primenen. 3 (1958), 201 – 205 (Russian, with English summary). · Zbl 0089.33801
[23] I. E. Segal, Abstract probability spaces and a theorem of Kolmogoroff, Amer. J. Math. 76 (1954), 721 – 732. · Zbl 0056.12301 · doi:10.2307/2372714 · doi.org
[24] V. N. Sudakov and A. M. Veršik, Topological questions in the theory of measures in linear spaces, Uspehi Mat. Nauk 17 (1962), no. 4 (106), 217-219. (Russian)
[25] V. S. Varadarajan, Measures on topological spaces, Mat. Sb. (N.S.) 55 (97) (1961), 35 – 100 (Russian).
[26] Salomon Bochner, Harmonic analysis and the theory of probability, University of California Press, Berkeley and Los Angeles, 1955. · Zbl 0068.11702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.